I’ve taken Plaquenil before with no ill effects but quit taking it as I just got too lazy to remember. Well, i’m Back on it and like after a week of taking it, my anxiety has gotten so bad that my appetite has gone way down and I feel nervous all the time and have negative thoughts like my life is meaningless. Could be the time of year or stress over my boyfriend borrowing lots of money from me but just wondered if anyone could attest to the medicine possibly being the culprit.
Hi, Cat! You've got a lot going on as far as the situation with your boyfriend and possible Seasonal Affective Disorder (SAD). But nervousness, mood and behavioural changes, and anorexia are uncommon reported side effects of Plaquenil too and should be reported to your doctor.
Best regards, WildCat
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2018 • 20 answers
Updated 2 Apr 2011 • 1 answer
Rheumatoid Arthritis - I've recently been diagnosed with RA and started on Plaquenil and Prednisone?
Updated 27 Feb 2013 • 2 answers
Updated 4 Nov 2013 • 1 answer
Updated 8 Aug 2014 • 3 answers